I have been taking Adderall for about a year and a half. I would try to only take it when needed, days I have class or work, because I did not want to deal with side effects if I didn’t have to or become dependent/ grow a tolerance. I stopped taking it regularly when summer break started so I’ve been off it about a month and a half, only taking it a couple times. I took it again a few days ago and was very tired, I just wanted to nap. I then took it a few days later and the same thing happened. I am prescribed 20MG XR and also take 300MG of Wellbutrin daily for the past 6 months. While the Adderall had some difficult side effects (nausea, loss of appetite despite being hungry, extreme thirst and dry mouth) it did energize me and helped me focus which greatly improved my life. Why now that I’m taking it again it’s making me very tired, barely suppresses my appetite at all (almost feels like it increases it), and doesn’t make me nearly as thirsty? The last two don’t bother me at all of course, but the strong fatigue is very frustrating, what’s going on?
Why does Adderall make me so tired now when it used to make me focused and energized?
Question posted by Myskapoppy on 3 July 2019
Last updated on 2 August 2019 by Loulouland
Talk to you're doctor about taking a lower dose for the summer, 20mg once a month can be a high dose for you, because you're tolerance is brea when you stopped using daily.
Hope that help you, and sorry for my bad english I speak french! :)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.